| Model Number |
6170 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.During processing of this incident, attempts were made to obtain complete device information.Date of the event is estimated.
Event or Problem Description
Related manufacturer report number 1627487-2020-22932.It was reported that patient experienced a recent fall and had loss of effective stimulation.Lead fracture and high impedance was confirmed intraoperatively via trial cable and external pulse generator.Left lead was explanted, and a new lead was implanted however it is unknown which lead is the left lead therefore both leads are being reported.Impedances were checked post procedure and all values were within normal optimal range and effective therapy was resumed.Patient was stable.
Additional Manufacturer Narrative
The reported high impedance was not confirmed.The lead was returned cut and incomplete and could not be fully analyzed.Ten cm of the middle segment was missing.Visual inspection did not identify any anomalies that would contribute to the issue.Continuity testing did not identify electrical opens.As the lead was returned incomplete, it could not be determined if it contributed to the issue.